MathSciNet Relay Station
MathSciNet bibliographic data
MR602409 32D99 (32A40 32E35)
Globevnik, Josip; Stout, Edgar Lee Highly noncontinuable functions on convex domains. Bull. Sci. Math. (2) 104 (1980), no. 4, 417–434.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement